# SDR COMA0360505

- Difficulty date: November 18, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 15,683 hours, 15,488 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIR SPEED AND MACH TRIM CAUTION, STALL FAIL CAUTION.  THE 02 SERVICE DOOR FOUND OPEN.  CLOSED SERVICE DOOR.
